# SDR SWAA2025111233323

- Difficulty date: November 8, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N8822Q
- Make and model: Boeing 737-8
- Aircraft serial: 67479
- Aircraft time: 9,814 hours, 5,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY LIGHT EXTERNAL INOPERATIVE.   REPLACED FUSE ON POWER SUPPLY ASSOCIATED WITH BATTERY M1671 AND PERFORMED GOOD. LIGHT TESTED IAW AMM 33-51-06-960-801.
